Boris Bychkov
Boris Bychkov
Higher school of Economics, International Lab for representation theory and mathematical physics
Подтвержден адрес электронной почты в домене hse.ru - Главная страница
Название
Процитировано
Процитировано
Год
Combinatorics of Bousquet-Mélou–Schaeffer numbers in the light of topological recursion
B Bychkov, P Dunin-Barkowski, S Shadrin
European Journal of Combinatorics 90, 103184, 2020
32020
The computation of Belyi pairs of 6-edged dessins d’enfants of genus 3 with automorphism groups of order 12 and 3
BS Bychkov, VA Dremov, EM Epifanov
Journal of Mathematical Sciences 158 (1), 97-105, 2009
22009
The computation of Belyi pairs of 6-edged dessins d'enfants of genus 3 with automorphism groups of order 12 and 3
BS Bychkov, VA Dremov, EM Epifanov
Fundamentalnaya i Prikladnaya Matematika 13 (6), 137-148, 2007
22007
Degrees of cohomology classes of multisingularities in Hurwitz spaces of rational functions
BS Bychkov
Functional Analysis and Its Applications 53 (1), 11-22, 2019
12019
The computation of Belyi pairs of 6-edged dessins d’enfants of genus 3 with symmetries of order 2
BS Bychkov, VA Dremov, EM Epifanov
Journal of Mathematical Sciences 209 (2), 212-221, 2015
12015
On decompositions of a cyclic permutation into a product of a given number of permutations
BS Bychkov
Functional Analysis and Its Applications 49 (2), 81-85, 2015
12015
Explicit closed algebraic formulas for Orlov-Scherbin -point functions
B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
arXiv preprint arXiv:2008.13123, 2020
2020
Chebyshev polynomials, Catalan numbers, and tridiagonal matrices
AE Artisevich, BS Bychkov, AB Shabat
Theoretical and Mathematical Physics 204 (1), 837-842, 2020
2020
Multivariate polynomial graph invariants: dualities and critical properties
B Bychkov, A Kazakov, D Talalaev
arXiv preprint arXiv:2005.10288, 2020
2020
Polynomial graph invariants and linear hierarchies
BS Bychkov, AV Mikhailov
Russian Mathematical Surveys 74 (2), 366, 2019
2019
On the number of coverings of the sphere ramified over given points
B Bychkov
arXiv preprint arXiv:1312.1141, 2013
2013
The computation of Belyi pairs of -edged dessins d'enfants of genus  with symmetries of order 
BS Bychkov, VA Dremov, EM Epifanov
Fundamentalnaya i Prikladnaya Matematika 18 (6), 77-89, 2013
2013
The computation of megamaps.
BS Bychkov
Sibirskie Elektronnye Matematicheskie Izvestiia 10, 2013
2013
Полиномиальные инварианты графов и иерархии линейных уравнений
BS Bychkov
RUS ENG JOURNALS PEOPLE ORGANISATIONS CONFERENCES SEMINARS VIDEO LIBRARY PACKAGE AMSBIB
AV Romina
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–15